Une caractérisation intégrale de l'espace de Hajlasz-Sobolev

Translated title of the contribution: An integral characterization of Hajlasz-Sobolev space

Marc Troyanov, Vladimir Gol'Dshtein

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We prove that the pointwise inequality used by P. Hajlasz in his definition of Sobolev spaces on metric spaces is equivalent to an integral (Poincaré-type) inequality.

Translated title of the contributionAn integral characterization of Hajlasz-Sobolev space
Original languageFrench
Pages (from-to)445-450
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume333
Issue number5
DOIs
StatePublished - 1 Sep 2001

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'An integral characterization of Hajlasz-Sobolev space'. Together they form a unique fingerprint.

Cite this